# SDR UPS08552018

- Difficulty date: April 12, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Shoulder Belt
- Condition: Tangled
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SHOULDER HARNESS INERTIA REEL AT CAPTAIN'S SEAT FAILED TO RETRACT.  UNTANGLED SHOULDER STRAP GOING INTO INERTIA REEL.  OPS CHECK GOOD.
